# SDR FOTR20006NR5164

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Component: Spoiler
- Component part number: 651734871
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER PANEL AFT EDGE SKIN IS DELAMINATED.  REPAIRED ON FASI WO 20006, N/R 05164.  REPAIRED NR 5 SPOILER PANEL AFT EDGE AT WBL 217.0 BY HOT BONDING REPAIR IAW B727 SRM 51-40-20 AND 57-50-2 FIG 9, REV 102.  MATERIAL USED DOUBLER; 7075-T6, 0.025, DIM: 45.0 BY 8.0, FILLER; 7075-T6, 0.025, DIM: 41.0 BY 4.0.  CUT OUT DIM: 41.0 BY 4.0.
